# SDR DXTA2024020610812

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000082
- Aircraft time: 1,335 hours, 764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Part number: 76072000
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHT BATTERIES NOT HOLDING THEIR CHARGE.  NOT WORKING ON ON OR ARM.  REMOVED AFT BAGGAGE WALL TO ACCESS AFT SWITCHES/BATTERYS. R&R R/H AFT G-SWITCH G-SWITCH OPS TEST GOOD.  REMOVED R/H AFT EMER BATTERY , INSTALLED A REPAIRED EMER BATTERY, REINSTALLED BAGGAGE PANEL. CHARGED EMER BATTS. OPS TESTS GOOD. ALL WORK PERFORMED IAW AMM 33-50·10 33-50-05 33-50-00.
